On a probelm in the additive theory of numbers. (Second paper).
Journal für die reine und angewandte Mathematik, Tome 164 (1931), pp. 131-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1931__164_149756,
author = {C.J.A. Evelyn and E.H. Linfoot},
title = {On a probelm in the additive theory of numbers. {(Second} paper).},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {131--140},
year = {1931},
volume = {164},
zbl = {0001.20202},
url = {http://geodesic.mathdoc.fr/item/JRAM_1931__164_149756/}
}
C.J.A. Evelyn; E.H. Linfoot. On a probelm in the additive theory of numbers. (Second paper).. Journal für die reine und angewandte Mathematik, Tome 164 (1931), pp. 131-140. http://geodesic.mathdoc.fr/item/JRAM_1931__164_149756/